Jump to content

Lumps in outer thigh and arms


Muddles
 Share

Recommended Posts

I have had these for a while now. There are hundreds of tiny lumps under my skin which feel like small hard peas. I've took no notice of them up until now because I have started to get a burning aching pain from them which is keeping me awake. Has anybody suffered with this or have any idea what it is?

2008 - Doctors appointment with stress induced anxiety led to Citalopram prescription.

Severe adverse reaction

Mirtazapine prescribed - adverse reaction but told to stay on.

Poop out - December 2013

15mg

Currently on 13.5mg,

April 12mg

May 10th - 11mg

June 10th - 10mg

July 8th - 9mg

September - 0mg

Link to comment
Share on other sites

  • Moderator Emeritus

No idea Muddles, maybe get them checked out it they are painful? I know you will not be

wanting to see a doctor but if they have become painful it might be better to get them checked. 

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment
Share on other sites

Limpomas - non cancerous tumours. A side effect of coming off this drug.

2008 - Doctors appointment with stress induced anxiety led to Citalopram prescription.

Severe adverse reaction

Mirtazapine prescribed - adverse reaction but told to stay on.

Poop out - December 2013

15mg

Currently on 13.5mg,

April 12mg

May 10th - 11mg

June 10th - 10mg

July 8th - 9mg

September - 0mg

Link to comment
Share on other sites

  • Moderator Emeritus

It seems there is no limit to the awful symptoms withdrawal causes. I hope you can find something to ease 

the discomfort Muddles. 

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy